Publication
Title
Nonlinear controls on evapotranspiration in arctic coastal wetlands
Author
Abstract
Language
English
Source (journal)
Biogeosciences
Publication
2011
ISSN
1726-4170
Volume/pages
8:11(2011), p. 3375-3389
ISI
000298132200018
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 18.04.2012
Last edited 13.07.2018
To cite this reference